# SDR AALA202204145398

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737
- Aircraft serial: 31192
- Aircraft time: 23,951 hours, 9,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR KNOB LOOSE. SECURED LOOSE DOOR KNOB ON FIRST CLASS LAVATORY
